Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 76, NWS Twin Cities, MN

June 26, 20106 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 26, 2010, 9:00 PM CDT for 6 counties in Minnesota. It was in force for 60 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2010, 9:00 PM CDT (02:00 UTC)
Expired
Jun 26, 2010, 10:00 PM CDT
In force
60 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
65.0 mph

Counties Blue Earth County, MN, Faribault County, MN, Freeborn County, MN, Martin County, MN, Steele County, MN, Waseca County, MN

The radar

The Minneapolis radar (KMPX), 96 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 9:10 PM CDTTSTM WND DMGNnw Fairmont, MNLARGE TREE DOWN NEAR SOUTH PARK AND FOREST.
Jun 26, 9:28 PM CDTTORNADO3 N Blue Earth, MNGRAIN BINS DOWN NEAR 140TH ST.
Jun 26, 9:28 PM CDTTORNADO5 Ne Winnebago, MN
Jun 26, 9:30 PM CDTTSTM WND DMG2 Ne Blue Earth, MNNUMEROUS TREES DOWN.
Jun 26, 9:35 PM CDTTORNADO2 Sw Easton, MNDAMAGE SURVEY DETERMINED TORNADO PRODUCED EF-0 DAMAGE. TRAVELED FOR 0.5 MILE TO THE EAST...SNAPPING OR BREAKING MANY TREES...DAMAGING A GRAIN BIN AND TAKING THE ROOF OFF A LARGE SHED.
Jun 26, 9:44 PM CDTTSTM WND GST 60Waseca, MN
Jun 26, 9:47 PM CDTTORNADO1 W Wells, MNDAMAGE SURVEY DETERMINED A BRIEF TORNADO PRODUCED EF-0 DAMAGE ON THE WESTERN EDGE OF WELLS. IT TOUCHED DOWN IN A FIELD ADJACENT TO SOME SHEDS AND TRAVELED EAST FOR NEARLY A MILE TO A CEMETERY ON THE WESTERN EDGE OF WELLS... WHERE IT DISSIPATED. NUMEROUS TREES
Jun 26, 9:50 PM CDTTSTM WND DMGWells, MNNUMEROUS TREES DOWN.
Jun 26, 9:56 PM CDTTSTM WND DMGWells, MNNUMEROUS TREES AND POWER LINES DOWN.
Jun 26, 10:00 PM CDTTORNADOHartland, MNREPORTED BY POLICE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 7:56 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1959 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1959 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WUUS53 KMPX 270200
SVRMPX
MNC013-043-047-091-147-161-270300-
/O.NEW.KMPX.SV.W.0076.100627T0200Z-100627T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
900 PM CDT SAT JUN 26 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BLUE EARTH COUNTY IN SOUTH CENTRAL MINNESOTA...
  WASECA COUNTY IN SOUTH CENTRAL MINNESOTA...
  NORTHERN STEELE COUNTY IN SOUTH CENTRAL MINNESOTA...
  FARIBAULT COUNTY IN SOUTH CENTRAL MINNESOTA...
  NORTHWESTERN FREEBORN COUNTY IN SOUTH CENTRAL MINNESOTA...
  SOUTHEASTERN MARTIN COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 1000 PM CDT

* AT 856 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 65 MPH. THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MADISON LAKE TO 3
  MILES WEST OF CEYLON...AND MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  FAIRMONT...
  BLUE EARTH...
  WASECA...
  OWATONNA...
  AMBOY...
  ST CLAIR...
  WINNEBAGO...
  MAPLETON...
  JANESVILLE...
  PEMBERTON...
  DELAVAN...
  MINNESOTA LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

&&

LAT...LON 4424 9386 4423 9377 4420 9377 4417 9307
      4350 9380 4349 9481
TIME...MOT...LOC 0200Z 296DEG 31KT 4421 9380 4351 9465
WIND...HAIL 65MPH <.75IN

$$
1 follow-up statement
758 
WWUS53 KMPX 270240
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
940 PM CDT SAT JUN 26 2010

MNC013-043-047-091-147-161-270300-
/O.CON.KMPX.SV.W.0076.000000T0000Z-100627T0300Z/
BLUE EARTH MN-WASECA MN-STEELE MN-FARIBAULT MN-FREEBORN MN-MARTIN MN-
940 PM CDT SAT JUN 26 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARTIN...NORTHWESTERN FREEBORN...FARIBAULT...NORTHERN STEELE...WASECA
AND EASTERN BLUE EARTH COUNTIES UNTIL 1000 PM CDT...

AT 937 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
WASECA TO ELMORE...MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  WASECA...OWATONNA...BRUSH CREEK...OTISCO...WELLS...DEERFIELD...
  BRICELYN...NEW RICHLAND...FREEBORN...MEDFORD...FROST...BARODA...
  HARTLAND...CLINTON FALLS AND MERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE SQUALL LINES CAN OCCASSIONALY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO WINDOWS. EVACUATE
MOBILE HOMES AS THEY MAY BE OVERTURNED. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&

LAT...LON 4352 9452 4424 9386 4423 9378 4420 9377
      4417 9307 4350 9380
TIME...MOT...LOC 0240Z 296DEG 30KT 4409 9355 4349 9407
WIND...HAIL 70MPH <.75IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:28 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 26, 6:28 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
628 PM CDT SAT JUN 26 2010

.DISCUSSION...

WARM FRONT BECOMING WELL DEFINED VCNTY MN/I BORDER WITH AROUND
5000 J/KG ML CAPE SE SD INTO NW IA. VERY LITTLE CIN OVER THIS AREA
AS WELL. STRONG...MAINLY ELEVATED CELLS CONTINUE TO MOVE TOWARD SW
MN. CURRENT 850-300 /EW AND SLIGHTLY ESE/ THICKNESS FIELD
SUGGESTS THE STRONGEST STORMS INITIALLY MOVING ACROSS SOUTH
CENTRAL MN. MORE UPSCALE DEVELOPMENT QUITE POSSIBLE LATER AS THE
UPPER TROUGH APPROACHES ALONG WITH DEVELOPING LARGE SCALE UPPER
DIV. THE UPPER DIV IS FORECAST TO MAXIMIZE LATER TONIGHT. THE LOW
LEVEL/850 MB MOISTURE TRANSPORT IS FORECAST BY BOTH THE GFS AND
NAM TO DECELERATE OVER SE MN AND CENTRAL WI LATER TONIGHT. THERE
IS SOME UNCERTAINTY ABOUT THE HEAVIER RAIN AXIS DEPENDING ON THE
OUTFLOWS THIS EVENING...BUT GIVEN THAT CORE METRO PROBLEMS AND A
HEAVIER RAIN AXIS THAT OCCURRED INTO WI LAST NIGHT...HAVE EXPANDED
THE FFA A LITTLE FARTHER ENE.

STILL DECENT CONSISTENCY WITH THE TROUGH TO MOVE OUT SUNDAY
MORNING...BUT SOME CHANCE THAT WEAK VORT MAY AID SOME DEVELOPMENT
OF ISOLD CELLS NE AREAS SUNDAY EVENING. THE GFS IS THE MOST
AGGRESSIVE WITH BRINGING A SHORT WAVE INTO THE UPPER RIDGE LATE TIN
THE WEEK. WILL KEEP THINGS DRY UNTIL FRIDAY NIGHT AND
SATURDAY...AND THEN INTRODUCE A CHANCE. IS SUSPECT THAT MUCH OVER
A WEEK OF NO PRECIP IS HARD TO COME BY THIS TIME OF YEAR. THE
RIDGE SEEMS TO BE STRONG ENOUGH ALONG WITH THE SAME DRY SIGNALS
FROM THE NAEFS AND GEFS TO KEEP THE DRY FORECAST INTO FRIDAY.
WE SHOULD GET A COUPLE OF DAYS OF COOLER TEMPS AFTER THIS TROUGH
PASSAGE AND THEN GRAVITATE BACK TO NEAR NORMAL OR SLIGHTLY ABOVE BY
THE END OF THE WEEK.

&&

.AVIATION... /00Z TAF ISSUANCE/

IFR/MVFR FLIGHT CATEGORIES WILL OCCUR THIS EVENING DUE TO BATCH OF
TSRA MOVING THROUGH THE AREA. VERY MOIST AIR CONTINUE TO OVERRIDE
AND LIFT NORTHWARD OVER THE UPPER MIDWEST THIS EVENING.  THE CORE OF
THE MESOSCALE CONVECTIVE SYSTEM WAS OVER SOUTH CENTRAL MN...MOVING
SOUTHEAST. SFC LOW PRESSURE TROUGH OVER THE DAKOTAS INTO THE CENTRAL
PLAINS...WILL MOVE EAST ACROSS THE AREA BY MID DAY SUNDAY.  CONDS
WILL IMPROVE FROM WEST TO EAST WITH CLOUD HEIGHTS LIFTING TO VFR
CATEGORY.

KMSP...WIDESPREAD IFR/MVFR FLYING CONDITIONS WILL PREVAIL IN
SHRA/TSRA THROUGH MIDNIGHT. CONDS IMPROVING ONCE THE SFC TROUGH
MOVING EAST OF THE AREA. SEE CURRENT TAF FOR DETAILS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR BLUE EARTH-BROWN-CARVER-DAKOTA-FARIBAULT-
     FREEBORN-GOODHUE-HENNEPIN-LE SUEUR-MARTIN-NICOLLET-RAMSEY-
     REDWOOD-RICE-SCOTT-SIBLEY-STEELE-WASECA-WASHINGTON-WATONWAN.

WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-ST. CROIX.

&&

JPR/JM
Hazardous weather outlook, Jun 26, 1:46 PM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
146 PM CDT SAT JUN 26 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
271900-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
146 PM CDT SAT JUN 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE MIDDLE OF
THIS AFTERNOON THROUGH TONIGHT ACROSS MOST OF THE OUTLOOK AREA. A
MODERATE RISK FOR SEVERE THUNDERSTORMS IS EXPECTED DURING THIS
TIME FRAME GENERALLY WEST OF A LINE FROM MADISON TO SPRINGFIELD.
A TORNADO WATCH IS IN EFFECT UNTIL 8 PM SOUTH OF A LINE...FROM
APPLETON...TO BLOMKEST...TO WATERTOWN...TO NEW PRAGUE TO NORTHFIELD.
A WARM FRONT WILL LIE NEAR THE MINNESOTA AND IOWA BORDER BY MID
TO LATE THIS AFTERNOON...POTENTIALLY CAUSING ANOTHER ROUND OF LATE
AFTERNOON AND EARLY EVENING SEVERE THUNDERSTORMS IN SOUTHWEST AND
SOUTH CENTRAL MINNESOTA. THE PRIMARY THREATS FROM ANY OF THESE
STORMS THAT DO DEVELOP DURING THAT TIME INCLUDE LARGE HAIL...
HEAVY RAIN...AND SOME TORNADOES. ALSO...A COLD FRONT WILL TRACK
ACROSS THE DAKOTAS INTO WESTERN MINNESOTA DURING THE EVENING AND
INTO CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN LATE TONIGHT.
THIS WILL BRING A CHANCE FOR SEVERE THUNDERSTORMS ACROSS THE
ENTIRE OUTLOOK AREA TONIGHT...WITH DAMAGING WINDS AND HEAVY RAIN
BEING THE PRIMARY THREATS. IN ADDITION...FLASH FLOODING IS
POSSIBLE TONIGHT ACROSS THE OUTLOOK AREA...PRIMARILY IN SOUTH
CENTRAL MINNESOTA WHERE A FLASH FLOOD WATCH IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS WEST CENTRAL WISCONSIN
ON SUNDAY. NO SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME.

THE RECENT RAINFALL ACROSS THE AREA HAS LED TO RIVER RISES.
DEPENDING ON RAINFALL AMOUNTS AND PLACEMENT THROUGH EARLY
SUNDAY...THE MINNESOTA RIVER MAY RISE TO NEAR FLOOD STAGE DURING
THE COMING WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL DEFINITELY BE NEEDED.

AZ

In the hours before

Local storm report, Jun 26, 8:12 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
812 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND GST     NEW ULM                 44.31N 94.46W
06/26/2010  M58 MPH          BROWN              MN   AWOS

            OCCURRED AT THE AIRPORT.

&&

AJZ
Local storm report, Jun 26, 8:16 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
816 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     FLASH FLOOD      NEW ULM                 44.31N 94.46W
06/26/2010                   BROWN              MN   TRAINED SPOTTER

            STREET FLOODING ENTIRE CITY.

&&

CARLYON
Local storm report, Jun 26, 8:21 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
821 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     NEW ULM                 44.31N 94.46W
06/26/2010  M66 MPH          BROWN              MN   AWOS

&&

AJZ
Local storm report, Jun 26, 8:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
851 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     TSTM WND GST     ST JAMES                43.98N 94.63W
06/26/2010  M51 MPH          WATONWAN           MN   AWOS

&&

AJZ
Local storm report, Jun 26, 8:52 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
852 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     GAYLORD                 44.55N 94.22W
06/26/2010                   SIBLEY             MN   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

&&

CARLYON
Local storm report, Jun 26, 8:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
855 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HEAVY RAIN       ST JAMES                43.98N 94.63W
06/26/2010  M2.20 INCH       WATONWAN           MN   TRAINED SPOTTER

            STREET FLOODING, WATER UP OVER CURBS.

&&

AJZ

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:39 PM CDTSpecial Weather StatementMPXBrown, Nicollet, Watonwan51 min
Jun 26, 7:59 PM CDTSpecial Weather StatementMPXCarver, Hennepin, Scott61 min
Jun 26, 8:03 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Le Sueur, Nicollet, Sibley, Watonwan57 min
Jun 26, 8:15 PM CDTFlash Flood WarningMPXBlue Earth, Faribault, Martin, Watonwan4 hr
Jun 26, 8:17 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Martin, Watonwan43 min
Jun 26, 8:22 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Scott, Sibley53 min
Jun 26, 8:45 PM CDTTornado WarningMPXBlue Earth, Nicollet30 min
Jun 26, 8:50 PM CDTFlash Flood WarningMPXDakota, Freeborn, Le Sueur, Rice, Scott, Steele and 1 more5 hr
Jun 26, 8:51 PM CDTSevere Thunderstorm WarningMPXDakota, Le Sueur, Rice, Scott84 min
Jun 26, 9:00 PM CDTAreal Flood AdvisoryMPXCarver5 hr
Jun 26, 9:11 PM CDTTornado WarningMPXLe Sueur, Rice, Scott34 min
Jun 26, 9:35 PM CDTTornado WarningMPXSteele, Waseca25 min
Jun 26, 9:42 PM CDTTornado WarningMPXDakota, Scott48 min
Jun 26, 9:45 PM CDTFlash Flood WarningMPXGoodhue4 hr
Jun 26, 9:47 PM CDTTornado WarningMPXFaribault, Freeborn, Steele, Waseca28 min
Jun 26, 9:53 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Washington82 min
Jun 26, 9:56 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn, Steele, Waseca49 min
Jun 26, 10:14 PM CDTAreal Flood AdvisoryMPXWashington4 hr
Jun 26, 10:40 PM CDTSevere Thunderstorm WarningMPXGoodhue61 min
Jun 26, 10:57 PM CDTFlash Flood WarningMPXHennepin, Ramsey, Washington3 hr
Jun 27, 12:31 AM CDTSpecial Weather StatementMPXDakota, Goodhue, Ramsey, Washington59 min
Jun 27, 10:42 AM CDTRiver Flood WarningMPXBlue Earth, Brown, Nicollet4 days
Jun 27, 10:42 AM CDTRiver Flood WarningMPXBlue Earth, Brown, Nicollet9 days
Jun 27, 10:42 AM CDTRiver Flood WarningMPXLe Sueur, Scott, Sibley8 days
Jun 27, 10:42 AM CDTRiver Flood WarningMPXCarver, Scott11 days
Jun 27, 10:42 AM CDTRiver Flood WarningMPXCarver, Hennepin, Scott11 days
Jun 27, 10:42 AM CDTRiver Flood WarningMPXDakota, Hennepin, Scott3 days
Jun 27, 10:42 AM CDTRiver Flood WarningMPXRedwood49 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.